# SDR CALA2023020600325

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737-8
- Aircraft serial: 31592
- Aircraft time: 66,353 hours, 22,894 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Rib
- Part number: 182A5306
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Sta 138.70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STAB LE STA 138.70 RIB CRACKED. 800-4. REF BY AIRBORNE/PEMCO NR.13088.0476. REPAIRED L/H HORIZ STABILIZER RIB STA 138-70 AS PER REF B737 SRM 55-10-09-2R-4 FIG 202 SHEET 1. COMPLETED BY V095648, INSP BY Q9 15, ENTERED BY V928371. RE-INSP BY Q966
